Extended Tauberian Theorem for the weighted mean Method of Summability
We prove a new Tauberian-like theorem that establishes the slow oscillation of a real sequence u = (un) on the basis of the weighted mean summability of its generator sequence and some conditions.
Gespeichert in:
Datum: | 2013 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | English |
Veröffentlicht: |
Інститут математики НАН України
2013
|
Schriftenreihe: | Український математичний журнал |
Schlagworte: | |
Online Zugang: | http://dspace.nbuv.gov.ua/handle/123456789/165584 |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Zitieren: | Extended Tauberian Theorem for the weighted mean Method of Summability / Ï. Çanak, Ü. Totur // Український математичний журнал. — 2013. — Т. 65, № 7. — С. 928–935. — Бібліогр.: 11 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of Ukraineid |
irk-123456789-165584 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-1655842020-02-15T01:26:33Z Extended Tauberian Theorem for the weighted mean Method of Summability Çanak, Ï. Totur, Ü. Статті We prove a new Tauberian-like theorem that establishes the slow oscillation of a real sequence u = (un) on the basis of the weighted mean summability of its generator sequence and some conditions. Доведено нову теорему тауберового типу, яка встановлює повільні коливання дійсної послідовності u = (u n )) на основі збіжності її генеруючої послідовності у зважених середніх та певних умов. 2013 Article Extended Tauberian Theorem for the weighted mean Method of Summability / Ï. Çanak, Ü. Totur // Український математичний журнал. — 2013. — Т. 65, № 7. — С. 928–935. — Бібліогр.: 11 назв. — англ. 1027-3190 http://dspace.nbuv.gov.ua/handle/123456789/165584 517.5 en Український математичний журнал Інститут математики НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
English |
topic |
Статті Статті |
spellingShingle |
Статті Статті Çanak, Ï. Totur, Ü. Extended Tauberian Theorem for the weighted mean Method of Summability Український математичний журнал |
description |
We prove a new Tauberian-like theorem that establishes the slow oscillation of a real sequence u = (un) on the basis of the weighted mean summability of its generator sequence and some conditions. |
format |
Article |
author |
Çanak, Ï. Totur, Ü. |
author_facet |
Çanak, Ï. Totur, Ü. |
author_sort |
Çanak, Ï. |
title |
Extended Tauberian Theorem for the weighted mean Method of Summability |
title_short |
Extended Tauberian Theorem for the weighted mean Method of Summability |
title_full |
Extended Tauberian Theorem for the weighted mean Method of Summability |
title_fullStr |
Extended Tauberian Theorem for the weighted mean Method of Summability |
title_full_unstemmed |
Extended Tauberian Theorem for the weighted mean Method of Summability |
title_sort |
extended tauberian theorem for the weighted mean method of summability |
publisher |
Інститут математики НАН України |
publishDate |
2013 |
topic_facet |
Статті |
url |
http://dspace.nbuv.gov.ua/handle/123456789/165584 |
citation_txt |
Extended Tauberian Theorem for the weighted mean Method of Summability / Ï. Çanak, Ü. Totur // Український математичний журнал. — 2013. — Т. 65, № 7. — С. 928–935. — Бібліогр.: 11 назв. — англ. |
series |
Український математичний журнал |
work_keys_str_mv |
AT canaki extendedtauberiantheoremfortheweightedmeanmethodofsummability AT toturu extendedtauberiantheoremfortheweightedmeanmethodofsummability |
first_indexed |
2023-10-18T22:16:24Z |
last_indexed |
2023-10-18T22:16:24Z |
_version_ |
1796155085190856704 |